# SDR IPXA2015061790266

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,732 hours, 10,054 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: 20455
- Part serial: 3303
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - NR 1 PITCH TRIM DISCONNECTED, WOULD NOT RESET.  R & R F/O'S PITCH TRIM SWITCH IAW MM 22-27-12-0401.
